Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 149, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2018, 1:14 AM CDT for 4 counties in North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2018, 1:14 AM CDT (06:14 UTC)
- Expired
- Jun 29, 2018, 2:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 63 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
251
WUUS53 KBIS 290614
SVRBIS
NDC029-037-059-085-290715-
/O.NEW.KBIS.SV.W.0149.180629T0614Z-180629T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
114 AM CDT FRI JUN 29 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Sioux County in south central North Dakota...
Southeastern Morton County in south central North Dakota...
Southeastern Grant County in south central North Dakota...
Emmons County in south central North Dakota...
* Until 215 AM CDT/115 AM MDT/.
* At 114 AM CDT/1214 AM MDT/, severe thunderstorms were located along
a line extending from near St. Anthony to 6 miles northwest of
Shields to 10 miles north of Keldron, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Shields and St. Anthony around 1220 AM MDT.
Cannon Ball around 140 AM CDT.
Fort Yates around 145 AM CDT.
Hazelton around 150 AM CDT.
Westfield around 205 AM CDT.
Hague around 215 AM CDT.
Other locations impacted by these severe thunderstorms include
Raleigh, Temvik, Breien, Lark, Kintyre, Hazelton Recreation Area,
Hull, Huff, St. Gertrude and Fort Rice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms.
&&
LAT...LON 4595 10200 4638 10158 4664 10107 4663 9992
4594 9993
TIME...MOT...LOC 0614Z 292DEG 52KT 4662 10098 4629 10123 4608 10186
HAIL...<.75IN
WIND...60MPH
$$
CJS/JNS2 follow-up statements
274
WWUS53 KBIS 290638
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
138 AM CDT FRI JUN 29 2018
NDC037-290647-
/O.CAN.KBIS.SV.W.0149.000000T0000Z-180629T0715Z/
Grant ND-
138 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central North Dakota.
LAT...LON 4595 10125 4628 10102 4664 10092 4663 9992
4594 9993
TIME...MOT...LOC 0637Z 276DEG 42KT 4662 10041 4629 10062 4607 10108
$$
NDC029-059-085-290715-
/O.CON.KBIS.SV.W.0149.000000T0000Z-180629T0715Z/
Sioux ND-Morton ND-Emmons ND-
138 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SIOUX...SOUTHEASTERN MORTON AND EMMONS COUNTIES...
At 137 AM CDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Hazelton to Prairie Knights
Resort to 7 miles west of Selfridge, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Braddock around 155 AM CDT.
Linton around 200 AM CDT.
Fort Yates around 205 AM CDT.
Other locations impacted by these severe thunderstorms include Fort
Rice, Temvik, Breien, Kintyre, Hazelton Recreation Area, Cattail
Recreation Area, Beaver Bay Recreation Area, Hull and Huff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is also occurring with these storms.
&&
LAT...LON 4595 10125 4628 10102 4664 10092 4663 9992
4594 9993
TIME...MOT...LOC 0637Z 276DEG 42KT 4662 10041 4629 10062 4607 10108
HAIL...<.75IN
WIND...60MPH
$$
CJS/JNS656
WWUS53 KBIS 290651
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
151 AM CDT FRI JUN 29 2018
NDC059-290700-
/O.CAN.KBIS.SV.W.0149.000000T0000Z-180629T0715Z/
Morton ND-
151 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central North Dakota.
LAT...LON 4595 10098 4624 10070 4663 10047 4663 9992
4594 9993
TIME...MOT...LOC 0650Z 281DEG 52KT 4662 10013 4627 10036 4600 10084
$$
NDC029-085-290715-
/O.CON.KBIS.SV.W.0149.000000T0000Z-180629T0715Z/
Sioux ND-Emmons ND-
151 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN SIOUX AND EMMONS COUNTIES...
At 150 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Braddock to 6 miles west of
Linton to 4 miles southeast of Selfridge, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Linton and Braddock around 155 AM CDT.
Strasburg around 200 AM CDT.
Other locations impacted by these severe thunderstorms include
Kintyre, Temvik, Cattail Recreation Area, Beaver Bay Recreation Area
and Hull.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4595 10098 4624 10070 4663 10047 4663 9992
4594 9993
TIME...MOT...LOC 0650Z 281DEG 52KT 4662 10013 4627 10036 4600 10084
HAIL...<.75IN
WIND...60MPH
$$
CJS/JNSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:50 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 29, 12:50 AM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1250 AM CDT Fri Jun 29 2018 .UPDATE... Issued at 1247 AM CDT Fri Jun 29 2018 Line of severe thunderstorms continues moving east across central and southwestern North Dakota. Sever thunderstorm watch remains in effect until 8 am CDT, however do expect to take counties out of the watch from west to east throughout the nighttime hours as the line of storms moves east. Otherwise no big changes in current forecast for the early morning hours. UPDATE Issued at 1010 PM CDT Thu Jun 28 2018 Based on recent radar trends and evening CAM simulations, confidence remains high that a widespread wind threat will cross western and central ND over roughly the next six hours. As the cold-pool-driven forward propagation takes hold and the the speed at which the line moves eastward averages 60+ mph, the threat may rapidly spread eastward faster than even recent HRRR simulations would suggest. Accordingly, collaboration is taking place with SPC and a Severe Thunderstorm Watch will likely be issued before 04 UTC to replace the current Tornado Watch and which would likely extend eastward across most of the state. UPDATE Issued at 840 PM CDT Thu Jun 28 2018 Quick update to add Wells county to the Flash Flood Watch per radar trends through 0145 UTC, with additional rounds of convection expected through the night. && .SHORT TERM...(This evening through Friday) Issued at 412 PM CDT Thu Jun 28 2018 Very active late afternoon and night with significant severe weather expected. Tornado watch was issued during the hour for all but the northern tier counties along the Canadian border. The tornado watch is in effect until 11 pm CDT, but it is important to note that additional watches will likely be needed for this event, which will last through much of the night. In addition, a flash flood watch is in effect for west central through north central counties. Please see previous discussion that covered the factors supporting the flash flood threat. Otherwise, SPC meso page continues to show extreme CAPE in excess of 5000 J/KG across the southwest, decreasing northward. Convective development has been hindered much of this afternoon with lack of large scale forcing, which should change as upper level support increases with approaching upper level trough. CAM solutions continue to struggle with convection, but all trend toward a better organized convective system moving in from Montana this evening. Friday SPC day 2 outlook continues to show general thunderstorms for ND, however latest SREF guidance appears to be pointing toward the possibility of some stronger storms. .LONG TERM...(Friday night through Thursday) Issued at 412 PM CDT Thu Jun 28 2018 Upper level trough continues moving across the Northern Plains supporting continued thunderstorm chances through the weekend under cyclonic flow. High temps cool down into the 70s before rebounding again into the 80s early next week. Near zonal flow with occasional impulses working through the flow will support a continue active pattern with chances of showers/thunderstorms. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1247 AM CDT Fri Jun 29 2018 As of 0530z, a line of severe thunderstorms extended from near Bottineau to east of KMOT to near KBIS to east of KDIK to KHEI. Variable winds with gusts around 50kts ahead, along, and behind this line of severe storms as they move east across the state early this Friday morning. Some locales may see winds in excess of 65kts, large hail, and LIFR conditions associated with the thunderstorms. Otherwise southeast winds mainly out ahead of the line of storms, and northwesterly winds behind the line. MVFR ceilings possible from time to time after line of storms move through. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT /6 AM MDT/ this morning for NDZ001>005-009>013-017>019-021>023-031-032. && UPDATE...JV SHORT TERM...JNS LONG TERM...JNS AVIATION...JV
Hazardous weather outlook, Jun 29, 12:58 AM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1258 AM CDT Fri Jun 29 2018 NDZ001-009-017-031-300600- Divide-Williams-McKenzie-Golden Valley- 1258 AM CDT Fri Jun 29 2018 /1158 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight A Flash Flood Watch is in effect until 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts had been expected. Most of the line of strong to severe storms has exited far western North Dakota, but any more rain that falls may exacerbate areas already flooded. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. NDZ002>005-010>013-018>023-025-032>037-040>048-050-051-300600- Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Billings-Stark- Morton-Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 1258 AM CDT Fri Jun 29 2018 /1158 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight A significant and widespread line of severe thunderstorms was moving east across central and southwestern North Dakota early this Friday morning. Damaging winds to near 80 mph, and very heavy rain are the main threats. Large hail to around golfball size is also still possible with this line of severe storms tonight. A Flash Flood Watch is in effect until 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. JV
In the hours before
Local storm report, Jun 29, 12:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM HEAVY RAIN 2 NE KENMARE 48.70N 102.05W
06/29/2018 E2.00 INCH WARD ND PUBLIC
REPORT RELAYED THROUGH BROADCAST
METEOROLOGIST. LOCATION ESTIMATED.
&&
JP MARTINLocal storm report, Jun 29, 12:26 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST HEBRON 46.90N 102.05W
06/29/2018 E60 MPH MORTON ND PUBLIC
BRANCHES DOWN IN HEBRON. REPORT RELAYED BY
BROADCAST METEOROLOGIST. WIND SPEED
ESTIMATED.
&&
JP MARTINLocal storm report, Jun 29, 12:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND GST 1 NW NEW SALEM 46.86N 101.43W
06/29/2018 M58 MPH MORTON ND MESONET
NDOT WIND EQUIPMENT.
&&Local storm report, Jun 29, 1:02 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
102 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST WASHBURN 47.29N 101.03W
06/29/2018 E60 MPH MCLEAN ND LAW ENFORCEMENT
&&
JP MARTINLocal storm report, Jun 29, 1:08 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
108 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST 4 N TURTLE LAKE 47.58N 100.89W
06/29/2018 M65 MPH MCLEAN ND MESONET
&&
MHLocal storm report, Jun 29, 1:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
113 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST 5 NNE SAWYER 48.15N 100.99W
06/29/2018 M60 MPH MCHENRY ND MESONET
&&
MHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 28, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jun 28, 7:48 PM CDT | Flash Flood Warning | BIS | Dunn | 9 hr |
| Jun 28, 8:10 PM CDT | Tornado Warning | BIS | Dunn | 35 min |
| Jun 28, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 51 min |
| Jun 28, 8:44 PM CDT | Tornado Warning | BIS | Dunn | 31 min |
| Jun 28, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 58 min |
| Jun 28, 9:11 PM CDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer | 6 hr |
| Jun 28, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 28 min |
| Jun 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| Jun 28, 9:24 PM CDT | Special Weather Statement | BIS | Burke, Divide | 51 min |
| Jun 28, 9:46 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Williams | 59 min |
| Jun 28, 10:00 PM CDT | Special Weather Statement | BIS | McLean | 45 min |
| Jun 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 53 min |
| Jun 28, 10:26 PM CDT | Flash Flood Warning | BIS | Bottineau, Burke, Renville, Ward | 6 hr |
| Jun 28, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 54 min |
| Jun 28, 10:41 PM CDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Ward, Williams | 64 min |
| Jun 28, 10:46 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 59 min |
| Jun 28, 11:18 PM CDT | Flash Flood Warning | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 28, 11:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 56 min |
| Jun 28, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 67 min |
| Jun 29, 12:02 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 29, 12:10 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jun 29, 12:39 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 66 min |
| Jun 29, 12:43 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 62 min |
| Jun 29, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Jun 29, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
| Jun 29, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 30 min |
| Jun 29, 2:05 AM CDT | Tornado Warning | BIS | Kidder, Stutsman | 25 min |
| Jun 29, 2:12 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Jun 29, 2:13 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 29, 2:23 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 37 min |
| Jun 29, 2:29 AM CDT | Tornado Warning | BIS | LaMoure, Logan, Stutsman | 31 min |
| Jun 29, 2:57 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 18 min |
| Jun 29, 3:17 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 29, 3:38 AM CDT | High Wind Warning | BIS | Mercer, Oliver | 2 hr |
| Jun 29, 11:43 AM CDT | River Flood Warning | BIS | Mercer | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.